Allergic rash antibiotic

Common Questions and Answers about Allergic rash antibiotic

rash

Avatar n tn Does an Allergic reaction to an antibiotic or pain killer (Rash all over body for 24 hrs and swelling on lips for 2 hrs) mean you have Weak or Poor Immune System?
Avatar f tn they monitored my pulse/oxygen level and all came back normal. Does this sound like an allergic reaction? Could this be happening because of antibiotic overuse? Could I have become allergic to all antibiotics due to frequent use the past two years? I also recently had gastritis and found out I have pretty persistant GERD. Could it be that the antibiotics irritate the stomach and what I'm feeling in my chest is actually from the GERD the antibiotics are irritating?
Avatar f tn ve narrowed this down to the pre op meds? A rash is usually considered an allergic reaction to the antibiotic. Stopping it is generally recommended but I would certainly check in with the prescribing doctor prior to doing that. In fact, that would be what I'd do now if you still have this rash. The doctor who performed the surgery should have an on call number to call and let them know. Was it an outpatient surgery? I'm just wondering when the rash appeared.
Avatar f tn it could be due to the fever gave her a heat rash. the rash is in all the heat pertained ares. could be heat rash. her body fighting against the fever. ive had the heat rash before but they werent rough to the touch.
Avatar f tn I was put on an antibiotic and then developed an itchy rash on my joints, not the traditional lyme rash. The rash is odd because it is fairly localized and comes and goes sporadically. As a nurse myself, I knew it was not an allergic reaction to the antibiotic but agreed to be switched to another antibiotic. Needless to say that did little to help with the rash.
Avatar f tn Thanks, remar. I did decide to contact the pharmacist and she said, based on the rash being over my entire body, she feels as though I'm having an allergic reaction to the antibiotic that I'm taking - generic for Bactrim. She said antibiotics could cause you to get sunburn much more easily but wouldn't create a widespread rash. She obviously told me to stop taking the antibiotic, which I only had one more dose of, and contact my doctor.
Avatar m tn Also, if your normal intestinal bacteria are wiped by the antibiotic you can sometimes get a rash from it. It the antibiotic was bacterim (sulfamethoxazole/trimethoprim) this one often causes a rash way after the original use of the oral antibiotic.
Avatar f tn After 2 weeks I had severe sore throat and took antibiotic and recovered. 2 days later now I have very itchy rash on the neck, my palms are also itchy. I am worried, can you pls help as all the symptoms are of ARS and do I go for HIV testing or could it be something else.
Avatar n tn As the day has worn on, it has become noticably red and itching much more and spreading down onto my neck. Could this be an allergic reaction to my taking the antibiotic, even though it has been almost a week since I finished my last dose?
Avatar m tn I'm 16 years old and a had weird rash develop so I was prescribed some antibiotics that I've had before when I had an mrsa infection on my arm and went to hospital 3 years ago, and about 72 hours into taking antibiotics I've felt really light headed and dizzy and its lasted now for 4 days and I'm getting increasingly worried because I've never felt like this before and its terrifying my Parents have suggested its just a side effect and will end after finishing my antibiotics
Avatar m tn In July 2014, I got hives on day 6 of treatment. Medication was stopped but dvt continued to improve. I am also allergic to penicillin (erythema nodosum) and clindomyecin (rash). I was advised to have a sigmoid colectomy to reduce episodes of dvt. I had the surgery in February 2015. I am currently on a river cruise in Europe. I had a flare of dvt which presented as it always does four days ago. I went to a doctor at St.
Avatar n tn She has been taking it for 3 days now. All of a sudden tonight she broke out in a rash that started on the inside of her thighs and worked its way up to her face. It was also itching her really bad. My question is could it be an allergic reaction to the medicine since she had been taking it for three days with no problems or is it something else?
Avatar f tn yes, it's possible she is allergic to some foods, but I would think it's more likely she's having an allergic reaction to the antibiotic. Even if she's had it before, she can still develop an allergy to it. Some of the most common food allergies are: peanuts or other nuts eggs milk soy strawberries I would call her pediatrician and see if he suggests stopping the amoxicillin and if so, if there is something else he can prescribe for her.
Avatar f tn You could be having an allergic reaction to the antibiotic because this rash sounds widespread. You should be seen by a doctor and have an IgG blood test performed. And have the rash swabbed as soon as it appears.
Avatar m tn I have had a rash for about 3 weeks and I think it started after going into a hot tub. could this be some kind of staph infection? I have a suppressed immune system and my doctor thought it was topical and probably from laundry soap. I changed soap but it didnt help. whatdo you think?
Avatar f tn Thanks, caregiver222. I decided to contact a pharmacist this evening and she seems to think I'm actually having an allergic reaction to the antibiotic itself. She said that the antibiotic could cause you to sunburn easily but since mine is a widespread rash over my entire body she didn't think it was from sun exposure. I was at the pool for several hours Friday but didn't start developing the rash until Saturday evening.
Avatar n tn The development of a “severe itching rash” shortly after the ingestion of an antibiotic does suggest, but not prove, an allergic relationship between the two. In most instances, such an allergic reaction should have subsided spontaneously in less time than three weeks. My advice is that you make an appointment with your doctor or visit an urgent care clinic to get a professional opinion on the nature of the rash and appropriate therapy prescribed.
Avatar m tn During the time that I was on the antibiotic, I developed this small red patch/rash that after a few days, would be followed by pustule-like bumps. They developed on both of my shins, on my right foot, my chest and on both sides of my head. The rashes occurred twice on each section mentioned. Could this be a side effect from the medication or something else?
Avatar f tn The PICC was removed yesterday and the nurse that removed it said that my rash was an allergic reaction to the Tegaderm. She told me to put cortisone cream on it and take a benedril and that it should clear up. I woke up this morning and went to clean the incision spot where the PICC was inserted and found that the rash has turned into blisters.
1965789 tn?1325556251 Is the antibiotic treatment done, or is there more? DON'T give her any more! If there are still some days left of treatment, I would take her to the ER or call up a nurse's hotline if your clinic has one to see if it's ok to let her go without any antibiotic. It may be worth asking about the antihistamine too. I know doctors are a little iffy about allowing a child to have the antihistamine, but she may need more so it could be worth asking about correct dosage.
Avatar f tn Hi and so sorry you are going through all this. You are probably allergic to the sulfa drug in the Bacterim (ampicillin/sulbactam) and the Keflex I don't know but can be allergic to any drug/antibiotic. I'm allergic to Murpirocin, neosporin, bacitracin, clindamycin, metronidazole all topicals and had a syncope from a tetracycline type drug. My brother is anaphylaxic to penicillin. It sounds like you can tolerate Mupirocin but the topical isn't enough for your tissue infection.
Avatar f tn They gave me some medicine for it and I started taking it today... I now have like a little of what looks like a rash on my right arm. Also where the IV was (even tho it's never done that before all the other times I had an IV) so could it be a reaction to the medicine? Allergic maybe? If so what should I do?
Avatar n tn In the past I have had mild allergic reactions to antibiotics....such as amoxicillin and bactrum where I have broken out in hives. Its been almost 24 hours since I started taking the medicine....should I still be worried about an allergic reaction? Would any reaction have occurred already? I have had a headache and slight nausea, is that normal? Any info would be helpful so I can put my mind at ease. Thanks a lot.
9584608 tn?1413678892 So I was just diagnosed with a UTI and syphillus about a week ago. I started treatment for both which is a penicillin injection every week for the syphillus and another antibiotic for the UTI. I'm also allergic to penicillin, I got a rash from it as a child. A couple days ago my vagina started getting really itchy and it kinda burns. My question is, Is it a yeast infection from taking all of the antibiotics or an allergic reaction from the penicillin?
Avatar f tn I have myself experienced a similar situation in the past where the doctor prescribed an antibiotic and a strong antihistamine. My problem was caused by an allergic reaction and an infection from a cat scratch.
Avatar f tn My eight year old is allergic to amoxicillin, zithromax, clindamycin, and cefzil. We have seen an allergist, and he said there are no tests for antibiotics and that "we have a problem." Can someone please guide me in what to do next? My doctor was hoping the allergist would help guide us for future treatments. I am fearful for any infection like strep throat, ear or skin infections, we have run out of options.